# SDR DALA2023092607934

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,602 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 HFEC INSPECTION FOUND 01EA CRACK AT RH FUSELAGE SKIN STA 1660 ALONG S-13 AR IT ABOUT 1 INCH LONG AS MARKED. CORRECTIVE ACTION: THE CRACKED AREA REMOVED AND APPLY DOUBLER REPAIR WITH MATERIAL :7075T6-0.063" AND FILLER FOR MATERIAL :7075T6-0.050" AS PER B767-300 SRM 53-80-01 (2985821)
